# SDR FDEA201106012081

- Difficulty date: June 1, 2011
- Submitted: June 21, 2011
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 53,408 hours, 11,781 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 7500 · Engine Bleed Air System
- Part: Check Valve
- Part number: 32025002
- Condition: Stuck
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

NR 1 N1 ROLLED BACK TO 25-35 % JUST PRIOR TO DECENT.  A NOTICABLE AND AUDIBLE BUMP IN AIRFRAME, LT YAW, & CONFIRM ENGINE OUT ON MCDU'S.  SHUTDOWN  ENGINE IAW QRH.  ELECTED TO LEAVE ENGINE SHUTDOWN DUE TO POSSIBLE DAMAGE.  EGT & N2 SLIGHTLY LOWER THAN NR 2, 3.  FF 770 PPH PRIOR TO SHUTDOWN .  NR 1 THROTTLE UNRESPONSIVE .  NR 1 ENG LOW PRESSURE BLEED AIR CHECK VALVE, FOUND STUCK OPEN.  R & R PER MM 36-11-01-4-1, PERFORMED FULL BORESCOPE & CHECKED WITHIN  LIMITS PER MM 72-00-07-06-1.  R & R NR 1 ECU PER MM 73-21-02-4-1,  R & R NR 1 ENGINE HMU PER AMM 73-21-01-4 RAN NR 1 & 3 ENGINES PER JRH,  PERFORMED NR 1 ENGINE 40% POWER ASSURANCE TEST PER AMM 71-00-00-5-1.
